I had my partial hysterectomy Sept. 6th and just found out it WAS NOT cancer!!!!! It was a very large cyst that needed to come out, dr said was close to bursting. Stll sore on the inside and not back in my jeans yet cuz of the cut on belly button still sore but was so relieved. Then I got the call from my oncoloigist this morning and I am still PCRU. Have been since beg. of July of last year, since I switched over to him from the "quack" dr.
But still dealing with this tightness and tense feeling of my body. Not always the shakes just tightness all over feeling. I saw a therapist who got me into a psychriatrist and he put me on Buspar in hopes of cutting back on the xanax. I also take Elavil at bedtime for control of headaches which I am getting alot and when you go to drugs.com it says Buspar and Elavil have major interaction but psychriatrist says it's ok as long as not taken together. The only change I feel is the Buspar makes me dizzy and tired and I am still taking no more than 4mgs a day of xanax. I keep a journal of when i take my meds, some days I only might take 2 xanax but then the next day i might need 3 and I have to take 1 at bedtime with the Elavil or I can't sleep. I found out I was in menopause right before surgery and now i am being told it will probaly get worse. Just great!!!!!! I have been getting alot of bad headaches and I have oxycodone for them and when I take 1 of them i don't need a xanax at all, they relax my whole body but I can still function after the headache goes away. I almost feel like I need a muscle relaxer cause it's my whole body that gets tight. The psychriatrist I feel is a waste of my co-pay but I go back in Oct. But he has done nothing different than my family dr.
With the good news of no ovarian cancer and being PCRU for over a year why am I still having these tightness issues? I should be happy but can't shake them. I don't know what to do next!!!! I am going to see my mom and family down south the 29th of this month till Oct. 11th to just get away for awhile. I was never afraid to fly before and now I am scared to death. And cold weather is setting in and oh how that hurts my joints. Been getting alot of leg spasms, I will go to stretch and it turns into a spasm or charlie horse. It brings tears to my eyes sometimes it's so bad.
Enough of me, any tips I will take. maybe some one has some insight on this med Buspar mixed with my Elavil even though i don't take them together. I am still on Gleevec 400mgs.
Please excuse my spelling, my spell checker must of taken a break today!!!!